A 21-year-old male asked:
Why does my epipen (epinephrine) cause halucinations isnt it suposed to affect my cardio vascular system not my brain? my gp doesnt know
1 doctor answer • 1 doctor weighed in
Phlebology 36 years experience
Epinephrine : can definitely affect your brain, either directly or indirectly. The most common reaction some people have is a feeling of anxiety or apprehension, although this is usually mild. It is certainly possible to have a stronger reaction, including various sensory illusions including hallucinations. If your GP doesn't know this, I would recommend consulting with a different physician.
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsReviewed >2 years ago
Last updated Aug 20, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.